I started Lupron at the beginning of January and made it through the initial pain flare up the first 2 weeks...then there was something I hadn't felt in years...no pain. Wonderful! The side effects are annoying but the lack of pain helped me make the deecision to go ahead with a hysterectomy instead of more shots. The question/problem is that a little over a week ago my pain started returning and now it is just as bad as it was before my shot and all the lupron side effects had disappeared...the hot flashes, night sweats and the constant episodes of dizziness. Has anyone else experience the Lupron wearing off early?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...